0

Rhythm Disorders and Devices Collection
 181-200 of 621 Articles
Brief Reports |  1 October 1990
Amiodarone-Induced Elevation of Thyroid Stimulating Hormone in Patients Receiving Levothyroxine for Primary Hypothyroidism
James Figge, MD; Robert G. Dluhy, MD
Ann Intern Med. 1990;113(7):553-555. doi:10.7326/0003-4819-113-7-553
Editorials |  1 September 1990
Urban Angina, Urban Arrhythmias: Carbon Monoxide and the Heart
Sandra M. Walden, MD; Sidney O. Gottlieb, MD
Ann Intern Med. 1990;113(5):337-338. doi:10.7326/0003-4819-113-5-337
Articles |  1 September 1990
Production of Arrhythmias by Elevated Carboxyhemoglobin in Patients with Coronary Artery Disease
David S. Sheps, MD, MSPH; Margaret C. Herbst, MSN; Alan L. Hinderliter, MD; et al.
Ann Intern Med. 1990;113(5):343-351. doi:10.7326/0003-4819-113-5-343
Articles |  15 July 1990
Adenosine for Paroxysmal Supraventricular Tachycardia: Dose Ranging and Comparison with Verapamil: Assessment in Placebo-Controlled, Multicenter Trials
John P. DiMarco, MD, PhD; William Miles, MD; Masood Akhtar, MD; et al.
Ann Intern Med. 1990;113(2):104-110. doi:10.7326/0003-4819-113-2-104
Reviews |  1 July 1990
Use of Ambulatory Electrocardiographic (Holter) Monitoring
John P. DiMarco, MD, PhD; John T. Philbrick, MD
Ann Intern Med. 1990;113(1):53-68. doi:10.7326/0003-4819-113-1-53
Book Notes |  1 July 1990
Electrocardiography of Arrhythmias
Ann Intern Med. 1990;113(1):87. doi:10.7326/0003-4819-113-1-87_1
Book Notes |  1 July 1990
A Practice of Cardiac Pacing
Ann Intern Med. 1990;113(1):87. doi:10.7326/0003-4819-113-1-87_2
Brief Reports |  1 May 1990
Effects of Diltiazem or Lisinopril on Massive Proteinuria Associated with Diabetes Mellitus
George L. Bakris, MD
Ann Intern Med. 1990;112(9):707-708. doi:10.7326/0003-4819-112-9-707
Diagnosis and Treatment |  15 January 1990
Systemic Effects of Medications Used To Treat Glaucoma
Daniel E. Everitt, MD; Jerry Avorn, MD
Ann Intern Med. 1990;112(2):120-125. doi:10.7326/0003-4819-112-2-120
Brief Reports |  15 January 1990
Implications of Sustained Monomorphic Ventricular Tachycardia Associated with Myocardial Injury
Alan Woelfel, MD; David H. W. Wohns, MD; James R. Foster, MD
Ann Intern Med. 1990;112(2):141-143. doi:10.7326/0003-4819-112-2-141
Editorials |  1 October 1989
Amiodarone and Torsade de Pointes
Ralph Lazzara, MD
Ann Intern Med. 1989;111(7):549-551. doi:10.7326/0003-4819-111-7-549
Articles |  1 October 1989
Amiodarone in Patients with Previous Drug-Mediated Torsade de Pointes: Long-Term Safety and Efficacy
Thomas A. Mattioni, MD; Terry A. Zheutlin, MD; Joseph J. Sarmiento, MD; et al.
Ann Intern Med. 1989;111(7):574-580. doi:10.7326/0003-4819-111-7-574
Brief Reports |  15 September 1989
Hepatic Toxicity after Acebutolol Therapy
L. Ann Tanner, BS, RPh; L.A. Bosco, MD, MPH; Hyman J. Zimmerman, MD
Ann Intern Med. 1989;111(6):533-534. doi:10.7326/0003-4819-111-6-533
Editorials |  15 July 1989
Antiarrhythmic Agents and the Danger of Proarrhythmic Events
Mark E. Josephson, MD
Ann Intern Med. 1989;111(2):101-103. doi:10.7326/0003-4819-111-2-101
Articles |  15 July 1989
Flecainide-Induced Ventricular Tachycardia and Fibrillation in Patients Treated for Atrial Fibrillation
Rodney H. Falk, MD
Ann Intern Med. 1989;111(2):107-111. doi:10.7326/0003-4819-111-2-107
Book Notes |  1 June 1989
Cardiac Arrhythmias: The Role of Triggered Activity and Other Mechanisms.
Ann Intern Med. 1989;110(11):952. doi:10.7326/0003-4819-110-11-952_4
Brief Reports |  15 May 1989
Intravenous Amiodarone during Prolonged Resuscitation from Cardiac Arrest
Marcus L. Williams, MD; Alan Woelfel, MD; Wayne E. Cascio, MD; et al.
Ann Intern Med. 1989;110(10):839-842. doi:10.7326/0003-4819-110-10-839
Brief Reports |  15 December 1988
Complete Heart Block with Myocardial Membrane-Bound Glycogen and Normal Peripheral α-Glucosidase Activity
Debasish Tripathy, MD; Rosalind A. Coleman, MD; Humberto J. Vidaillet, MD; et al.
Ann Intern Med. 1988;109(12):985-987. doi:10.7326/0003-4819-109-12-985
Reviews |  1 December 1988
Wide QRS Complex Tachycardia: Reappraisal of a Common Clinical Problem
Akhtar Masood, MD; Shenasa Mohammad, MD, PhD; Jazayeri Mohammad, MD; et al.
Ann Intern Med. 1988;109(11):905-912. doi:10.7326/0003-4819-109-11-905
Brief Reports |  15 November 1988
Amiodarone-Induced Liver Toxicity
R. Michael Morse, MD; Gregg A. Valenzuela, MD; Todd P. Greenwald, MD; et al.
Ann Intern Med. 1988;109(10):838-840. doi:10.7326/0003-4819-109-10-838
Advertisement
Forgot your password?
Enter your username and email address. We'll send you a reminder to the email address on record.
(Required)
(Required)